# SDR FDEA201109193965

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE BOTTOM EDGE IS CORRODED.  REMOVED AND REPLACED LOWER GATE ON L1 DOOR, IAW-A.M.M-52-11-38, ADJUSTED   DOOR ,IAW-AMM  52-11-00-5, OPS CHECKED GOOD.   FOUND TO BE OUT OF LIMITS IAW SRM-52-10-02.   CAT.A, MAJOR REPAIR.
